MathSciNet Relay Station
MathSciNet bibliographic data
MR322841 54H25
Dube, L. S.; Singh, S. P. On multi-valued contraction mappings. Bull. Math. Soc. Sci. Math. R. S. Roumanie (N.S.) 14(62) (1970), 307–310 (1971).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement